Welcome

Journal of Research in Applied Mathematics (JRAM) is an international peer-reviewed online & print Open access journal published Monthly . It publishes the results of original research in the field of Mathematics.
The Journal publishes papers of the highest scientific merit and widest possible scope work in all areas related to Mathematics. The Journal welcome review articles, leading Mathematics articles, technical notes, case reports and others.
We accept for publication manuscripts that were not published earlier in any form.



 

 

Volume 2 ~ Issue 9



Volume 2 ~ Issue 9 (June 2016)

# Article Title
1 Minimum Absolute Deviation Method of Estimation of Cobb- Douglas Frontier Production Function
Authors: K. Muthyalappa, K. Pushpanjali, Dr. B.R. Sreedhar
Full PDF
2 Some Aspects of Compound Geometric Lag Models in Agricultural Field
Authors: A.V.S.Raghavaiah & Prof. P.Mohammed Akhtar
Full PDF
3 Block-wise Density Distribution of Primes less than a Trillion in Arithmetical Progressions 10n + k
Authors: Neeraj Anant Pande
Full PDF
4 Nonstationarity of Predictor Relative Importance: Illustration and Theory
Authors: Richard Hermida
Full PDF